RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Plichko, Anatolii N

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 21

Number of views:
This page:728
Abstract pages:3404
Full texts:1489
References:95

http://www.mathnet.ru/eng/person18543
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191876

Publications in Math-Net.Ru
2013
1. A. Plichko, “Rate of Decay of the Bernstein Numbers”, Zh. Mat. Fiz. Anal. Geom., 9:1 (2013),  59–72  mathnet  mathscinet  isi
1991
2. I. K. Matsak, A. N. Plichko, “On the support of a measure in a Banach space and finite representability”, Teor. Veroyatnost. i Primenen., 36:2 (1991),  363–367  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:2 (1991), 381–385  isi
1988
3. V. M. Kadets, A. N. Plichko, M. M. Popov, “Complete minimal systems of a certain type in Banach spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 5,  33–40  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:5 (1988), 39–48
4. I. K. Matsak, A. N. Plichko, “Khinchin's inequality for $k$-fold products of independent random variables”, Mat. Zametki, 44:3 (1988),  378–384  mathnet  mathscinet  zmath; Math. Notes, 44:3 (1988), 690–694  isi
1987
5. A. N. Plichko, M. M. Popov, “Bases in nonseparable symmetric spaces and in spaces of almost periodic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 4,  50–59  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:4 (1987), 67–78
6. A. N. Plichko, E. V. Tokarev, “Bases of symmetric function spaces”, Mat. Zametki, 42:2 (1987),  227–234  mathnet  mathscinet  zmath; Math. Notes, 42:2 (1987), 630–634  isi
1985
7. E. N. Domanskii, A. N. Plichko, “On the generalization of Picard's theorem on the solvability of the Fredholm integral equation of the first kind”, Dokl. Akad. Nauk SSSR, 280:4 (1985),  781–784  mathnet  mathscinet  zmath
8. V. A. Vinokurov, L. V. Gladun, A. N. Plichko, “Norming subspaces of a conjugate space and regularizability of inverse operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 6,  3–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:6 (1985), 1–10
1983
9. V. A. Vinokurov, E. N. Domanskii, L. D. Menikhes, A. N. Plichko, “On some problems of linear regularizability”, Dokl. Akad. Nauk SSSR, 270:1 (1983),  31–34  mathnet  mathscinet  zmath
10. A. N. Plichko, “Projective resolutions, Markushevich bases, and equivalent norms”, Mat. Zametki, 34:5 (1983),  719–726  mathnet  mathscinet  zmath; Math. Notes, 34:5 (1983), 851–855  isi
11. A. N. Plichko, “Fundamental biorthogonal systems and projection bases in Banach spaces”, Mat. Zametki, 33:3 (1983),  473–476  mathnet  mathscinet  zmath; Math. Notes, 33:3 (1983), 240–241
1982
12. A. N. Plichko, “On projective resolutions of the identity operator and Markuševič bases”, Dokl. Akad. Nauk SSSR, 263:3 (1982),  543–546  mathnet  mathscinet  zmath
1981
13. A. N. Plichko, “Some properties of Johnson–Lindenstrauss space”, Funktsional. Anal. i Prilozhen., 15:2 (1981),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:2 (1981), 149–150  isi
14. A. N. Plichko, “Selection of subspaces with special properties in a Banach space and some properties of quasicomplements”, Funktsional. Anal. i Prilozhen., 15:1 (1981),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:1 (1981), 67–68  isi
1980
15. A. N. Plichko, “A Banach space without a fundamental biorthogonal system”, Dokl. Akad. Nauk SSSR, 254:4 (1980),  798–802  mathnet  mathscinet  zmath
1979
16. V. A. Vinokurov, Yu. I. Petunin, A. N. Plichko, “Измеримость и регуляризуемость отображений, обратных к непрерывным линейным операторам”, Mat. Zametki, 26:4 (1979),  583–591  mathnet  zmath
1978
17. L. D. Menikhes, A. N. Plichko, “Conditions for linear and finite-dimensional regularizability of linear inverse problems”, Dokl. Akad. Nauk SSSR, 241:5 (1978),  1027–1030  mathnet  mathscinet  zmath
18. A. N. Plichko, “Condition of conjugacy of $WCG$-spaces”, Mat. Zametki, 23:2 (1978),  281–284  mathnet  mathscinet  zmath; Math. Notes, 23:2 (1978), 152–153
1976
19. V. A. Vinokurov, A. N. Plichko, “On the regularizability of linear inverse problems by linear methods”, Dokl. Akad. Nauk SSSR, 229:5 (1976),  1037–1040  mathnet  mathscinet  zmath
1975
20. V. A. Vinokurov, Yu. I. Petunin, A. N. Plichko, “Measurability conditions and regularizability of mappings inverse to continuous linear mappings”, Dokl. Akad. Nauk SSSR, 220:3 (1975),  509–511  mathnet  mathscinet  zmath
21. A. N. Plichko, “Extension of quasi-complementarity in Banach space”, Funktsional. Anal. i Prilozhen., 9:2 (1975),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:2 (1975), 177–178

2011
22. Yu. I. Lyubich, V. A. Marchenko, S. P. Novikov, M. I. Ostrovskii, L. A. Pastur, A. N. Plichko, M. M. Popov, E. M. Semenov, S. L. Troyanskii, V. P. Fonf, E. Ya. Khruslov, “Mikhail Iosifovich Kadets (obituary)”, Uspekhi Mat. Nauk, 66:4(400) (2011),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:4 (2011), 809–811  isi
2004
23. V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, M. I. Ostrovskii, L. A. Pastur, A. N. Plichko, M. M. Popov, C. L. Troyanscii, V. P. Fonf, E. Ya. Khruslov, “Mikhail Iosifovich Kadets (on his 80th birthday)”, Uspekhi Mat. Nauk, 59:5(359) (2004),  183–185  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 1001–1004  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020